# SDR DALA2023121110132

- Difficulty date: December 9, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N3731T
- Make and model: Boeing 737832
- Aircraft serial: 30775
- Aircraft time: 67,259 hours, 31,716 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0102471) EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS:11D. RESERCURED. EMERGENCY LIGHT AT 11D IAW B737 AMM 33-51. OK FOR SVC.
